MathSciNet Relay Station
MathSciNet bibliographic data
MR551455 34C05
Lloyd, N. G. A note on the number of limit cycles in certain two-dimensional systems. J. London Math. Soc. (2) 20 (1979), no. 2, 277–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement